Alert archive / Georgia / River Flood Warnings in 2018
River Flood Warning 10, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 12, 2018, 4:32 AM EST for Murray County, Whitfield County, Georgia. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 12, 2018, 4:32 AM EST (09:32 UTC)
- Expired
- Feb 13, 2018, 3:15 PM EST
- In force
- 35 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 114 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Conasauga River at GA 286 near Eton (ETNG1). The gauge peaked at 13.71 ft at Feb 12, 2018, 6:00 PM EST.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 20 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02384500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
036 WGUS42 KFFC 120932 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Peachtree City GA 432 AM EST Mon Feb 12 2018 ...The National Weather Service in Peachtree City has issued a Flood Warning for the following rivers in Georgia... Conasauga River near Eton affecting Murray and Whitfield Counties .Recent heavy rainfall has caused significant runoff into streams and rivers which will cause flooding in some areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... All persons with interests along the river should monitor the latest forecasts...and be prepared to take necessary precautions to protect life and property. The latest stage data was furnished in cooperation with the United States Geological Survey. && GAC213-313-121500- /O.NEW.KFFC.FL.W.0010.180212T0932Z-180212T1500Z/ /ETNG1.1.ER.180212T0900Z.180212T0900Z.180212T0900Z.NO/ 432 AM EST Mon Feb 12 2018 The National Weather Service in Peachtree City has issued a * Flood Warning for The Conasauga River near Eton. * Until further notice. * At 415 AM Monday the stage was 12.0 feet...and rising. * Flood stage is 12.0 feet. * At 12.0 feet...Minor flooding of woodlands...pasture and fields begins along the river...upstream and downstream from the gage on Georgia Highway 286 or Dawnville Road. * This crest compares to a previous crest of 12.0 feet on Apr 20 2013. && LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483 $$
6 follow-up statements
208 WGUS82 KFFC 121457 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 957 AM EST Mon Feb 12 2018 ...The Flood Warning continues for the following rivers in Georgia... Conasauga River near Eton affecting Murray and Whitfield Counties GAC213-313-130457- /O.EXT.KFFC.FL.W.0010.000000T0000Z-000000T0000Z/ /ETNG1.1.ER.180212T0900Z.180213T0800Z.000000T0000Z.NO/ 957 AM EST Mon Feb 12 2018 ...Flood Warning extended until further notice... The Flood Warning continues for The Conasauga River near Eton. * Until further notice. * At 9 AM Monday the stage was 12.9 feet...and rising. * Minor flooding is occurring and minor flooding is forecast to continue. * Flood stage is 12 feet. * The river will continue rising to near 13.5 feet by early Tuesday morning and then begin falling. * At 14 feet...Minor flooding continues to expand into the woodlands, pasture, and fields along the river, upstream and downstream from the gage on Georgia Highway 286 or Dawnville Road. && LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483 $$
113
WGUS82 KFFC 121845
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
145 PM EST Mon Feb 12 2018
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Eton affecting Murray and Whitfield Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
GAC213-313-130845-
/O.EXT.KFFC.FL.W.0010.000000T0000Z-180214T0445Z/
/ETNG1.1.ER.180212T0900Z.180213T0300Z.180213T2245Z.NO/
145 PM EST Mon Feb 12 2018
...Flood Warning extended until Tuesday evening...The Flood Warning
continues for
The Conasauga River near Eton.
* Until Tuesday evening.
* At 130 PM Monday the stage was 13.4 feet...and rising.
* Minor flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 14.0 feet tonight. The
river will fall below flood stage Tuesday afternoon.
* At 14 feet...Minor flooding continues to expand into the
woodlands...pasture and fields along the river...upstream and
downstream from the gage on Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-130844-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-180214T1725Z/
/CHCG1.1.ER.180212T0352Z.180213T1600Z.180214T1125Z.UU/
145 PM EST Mon Feb 12 2018
...Flood Warning extended until Wednesday afternoon...The Flood
Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Wednesday afternoon.
* At 130 PM Monday the stage was 17.9 feet...and rising.
* Minor flooding will continue.
* Flood stage is 16 feet.
* The river will continue rising to near 18.6 feet by late Tuesday
morning. The river will fall below flood stage Wednesday morning.
* At 18 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$563 WGUS82 KFFC 130202 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 902 PM EST Mon Feb 12 2018 ...The Flood Warning continues for the following rivers in Georgia... Conasauga River near Eton affecting Murray and Whitfield Counties GAC213-313-131602- /O.EXT.KFFC.FL.W.0010.000000T0000Z-180213T1712Z/ /ETNG1.1.ER.180212T0900Z.180212T2330Z.180213T1112Z.NO/ 902 PM EST Mon Feb 12 2018 ...Flood Warning extended until Tuesday afternoon...The Flood Warning continues for The Conasauga River near Eton. * Until Tuesday morning. * At 8 PM Monday the stage was 13.7 feet...and steady. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 12 feet. * The river will continue to fall to below flood stage by tomorrow morning. * At 12.0 feet...Minor flooding of woodlands...pasture and fields begins along the river...upstream and downstream from the gage on Georgia Highway 286 or Dawnville Road. && LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483 $$
490
WGUS82 KFFC 130924
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
424 AM EST Tue Feb 13 2018
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Tilton affecting Gordon...Murray and
Whitfield Counties
Armuchee Creek near Armuchee affecting Floyd County
Conasauga River near Eton affecting Murray and Whitfield Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Oostanaula River near Calhoun affecting Gordon County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
GAC213-313-131712-
/O.CON.KFFC.FL.W.0010.000000T0000Z-180213T1712Z/
/ETNG1.1.ER.180212T0900Z.180212T2330Z.180213T1112Z.NO/
424 AM EST Tue Feb 13 2018
The Flood Warning continues for
The Conasauga River near Eton.
* Until this afternoon.
* At 4 AM Tuesday the stage was 13.3 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* The river will continue to fall to below flood stage by late this
morning.
* At 14.0 feet...Minor flooding continues to expand into the
woodlands...pasture and fields along the river...upstream and
downstream from the gage on Georgia Highway 286 or Dawnville Road.
* This crest compares to a previous crest of 13.3 feet on Jul 8 2013.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-132324-
/O.CON.KFFC.FL.W.0008.000000T0000Z-180214T1725Z/
/CHCG1.1.ER.180212T0352Z.180213T1600Z.180214T1125Z.UU/
424 AM EST Tue Feb 13 2018
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Wednesday afternoon.
* At 4 AM Tuesday the stage was 18.4 feet...and rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 16.0 feet.
* The river will continue rising to near 18.6 feet by late this
morning. The river will fall below flood stage Wednesday morning.
* At 18.0 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
* This crest compares to a previous crest of 18.6 feet on Feb 5 2016.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-213-313-132324-
/O.EXT.KFFC.FL.W.0015.180213T1127Z-180214T2200Z/
/TLNG1.1.ER.180213T1127Z.180214T0000Z.180214T1600Z.NO/
424 AM EST Tue Feb 13 2018
...Flood Warning extended until Wednesday afternoon...The Flood
Warning continues for
The Conasauga River near Tilton.
* From this morning until Wednesday afternoon.
* At 4 AM Tuesday the stage was 17.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 18.0 feet.
* Forecast to rise above flood stage by this morning and continue to
rise to near 18.8 feet by this evening.The river will fall below
flood stage by Wednesday late morning.
* At 18.0 feet...Flood stage is reached. Minor flooding begins in the
woodlands...fields and pastures along the river upstream and
downstream from the gage on the Brackett Ridge Road bridge.
* This crest compares to a previous crest of 18.7 feet on Feb 26 2016.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC129-132324-
/O.CON.KFFC.FL.W.0012.000000T0000Z-000000T0000Z/
/CALG1.1.ER.180212T1415Z.180213T0845Z.000000T0000Z.NO/
424 AM EST Tue Feb 13 2018
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 3 AM Tuesday the stage was 21.9 feet...and steady.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 21.0 feet.
* At 21.0 feet...Minor flooding begins of woodlands...fields and
pastures upstream and downstream from the gage behind a water
treatment plant off Mauldin Road. A boat ramp and portions of a
small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under water.
* This crest compares to a previous crest of 21.9 feet on Apr 9 2014.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC115-131655-
/O.EXT.KFFC.FL.W.0013.000000T0000Z-180213T1655Z/
/ARCG1.1.ER.180212T1940Z.180213T0430Z.180213T1055Z.UU/
424 AM EST Tue Feb 13 2018
...Flood Warning extended until this morning...The Flood Warning
continues for
The Armuchee Creek near Armuchee.
* Until this morning.
* At 3 AM Tuesday the stage was 19.3 feet...and falling.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 19.0 feet.
* The river will continue to fall to below flood stage by early this
morning.
* At 19.0 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begins along the creek upstream and
downstream from the gage on Old Dalton Road.
* This crest compares to a previous crest of 20.0 feet on Feb 6 2010.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$
GAC115-132323-
/O.CON.KFFC.FL.W.0011.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.180212T1112Z.180213T0215Z.000000T0000Z.NO/
424 AM EST Tue Feb 13 2018
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 3 AM Tuesday the stage was 24.2 feet...and steady.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 24.0 feet.
* At 24.0 feet...Minor flooding begins of the woodlands...fields and
pastures along the river upstream and downstream from the gage on
the old Lock and Dam behind the Trading Post. The boat ramp will be
mostly under water at the Lock and Dam park.
* This crest compares to a previous crest of 24.2 feet on Jul 8 2013.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-132323-
/O.CON.KFFC.FL.W.0014.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.180212T1222Z.180213T0140Z.000000T0000Z.NO/
424 AM EST Tue Feb 13 2018
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 8 PM Monday the stage was 571.7 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 570.0 feet.
* At 572.0 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
behind Plant Hammond. The water reaches a low lying portion of a
parking lot near the intakes behind the plant. The boat ramp near
the intakes and a small portion of an access road near and under
the Georgia Highway 100 bridge will be under two feet of water.
* This crest compares to a previous crest of 571.7 feet on Jan 6 2015.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$401
WGUS82 KFFC 131628
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1128 AM EST Tue Feb 13 2018
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Eton affecting Murray and Whitfield Counties
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Conasauga River near Tilton affecting Gordon...Murray and
Whitfield Counties
...The Flood Warning continues for the following rivers in Georgia...
Oostanaula River near Calhoun affecting Gordon County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
GAC213-313-140039-
/O.EXT.KFFC.FL.W.0010.000000T0000Z-180214T0039Z/
/ETNG1.1.ER.180212T0900Z.180212T2330Z.180213T1839Z.NO/
1128 AM EST Tue Feb 13 2018
...Flood Warning extended until this evening...
The Flood Warning continues for
The Conasauga River near Eton.
* Until this evening.
* At 11 AM Tuesday the stage was 12.6 feet...and falling.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 12 feet.
* The river will continue to fall to below flood stage by this
afternoon.
* At 12 feet...Minor flooding of woodlands, pastures, and fields
begins along the river...and upstream and downstream from the gage on Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-140628-
/O.EXT.KFFC.FL.W.0008.000000T0000Z-180214T1756Z/
/CHCG1.1.ER.180212T0352Z.180213T1800Z.180214T1156Z.UU/
1128 AM EST Tue Feb 13 2018
...Flood Warning extended until Wednesday afternoon...
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until Wednesday afternoon.
* At 10 AM Tuesday the stage was 18.7 feet...and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 16 feet.
* The river will continue rising to near 18.8 feet by this afternoon.
The river will fall below flood stage Wednesday morning.
* At 18 feet...Minor flooding expands into the pastures...fields
and woodlands upstream and downstream from the Keiths Mill Road
bridge.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-213-313-140628-
/O.EXT.KFFC.FL.W.0015.000000T0000Z-180214T1245Z/
/TLNG1.1.ER.180213T1548Z.180214T0000Z.180214T0645Z.NO/
1128 AM EST Tue Feb 13 2018
...Flood Warning extended until Wednesday morning...
The Flood Warning continues for
The Conasauga River near Tilton.
* Until Wednesday morning.
* At 11 AM Tuesday the stage was 18 feet...and rising.
* Minor flooding is occurring and minor flooding is forecast.
* Flood stage is 18 feet.
* The river will continue rising to near 18.4 feet by this evening.
The river will fall below flood stage after midnight on Wednesday.
* At 18 feet...Flood stage is reached. Minor flooding begins in the
woodlands...fields and pastures along the river upstream and
downstream from the gage on the Brackett Ridge Road bridge.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC129-140627-
/O.CON.KFFC.FL.W.0012.000000T0000Z-000000T0000Z/
/CALG1.1.ER.180212T1415Z.180213T0845Z.000000T0000Z.NO/
1128 AM EST Tue Feb 13 2018
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 11 AM Tuesday the stage was 21.7 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* At 21 feet...Minor flooding begins in the woodlands, fields, and
pastures upstream and downstream from the gage behind the water
treatment plant off Mauldin Road. A boat ramp and portions of a
small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under water.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC115-140627-
/O.CON.KFFC.FL.W.0011.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.180212T1112Z.180213T0215Z.000000T0000Z.NO/
1128 AM EST Tue Feb 13 2018
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 10 AM Tuesday the stage was 24.1 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 24 feet...Minor flooding begins in the woodlands, fields, and
pastures along the river upstream and downstream from the gage on
the old Lock and Dam behind the Trading Post. The boat ramp will be
mostly under water at the Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$653 WGUS82 KFFC 132015 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Statement National Weather Service Peachtree City GA 315 PM EST Tue Feb 13 2018 ...The Flood Warning is cancelled for the following rivers in Georgia... Conasauga River near Eton affecting Murray and Whitfield Counties GAC213-313-132045- /O.CAN.KFFC.FL.W.0010.000000T0000Z-180214T0039Z/ /ETNG1.1.ER.180212T0900Z.180212T2330Z.180213T1915Z.NO/ 315 PM EST Tue Feb 13 2018 The Flood Warning is cancelled for The Conasauga River near Eton. * This takes effect immediately. * At 3 PM Tuesday the stage was 11.8 feet...and falling. * Flood stage is 12 feet. * The river will continue to fall. * At 12 feet...Minor flooding of woodlands...pasture and fields begins along the river...upstream and downstream from the gage on Georgia Highway 286 or Dawnville Road. && LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 12, 3:46 AM EST, 46 minutes earlier.
Area forecast discussion, Feb 12, 3:46 AM EST, 46 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 346 AM EST Mon Feb 12 2018 .SHORT TERM /Today through Tuesday/... Radar imagery as of 08z indicates widespread rain still moving across most of central Georgia...with isolated to scattered showers across north Georgia. Most of this activity will continue to push out of the CWA over the next few hours. Most of the rainfall for locations within the Flood Watch is over and plans to let the Watch expire at 12z on are on track. Latest sfc analysis reveals a very slow moving cold front draped across NE Georgia and extending SW through SE AL and the NW FL Peninsula. Drier air is located behind the front and this will serve as a quick break in the rain chances through the day today as the front continues its journey SE. Until then...continued stream of Pacific and Gulf moisture will help sustain the more widespread area of rainfall across the southern portion of the area through the morning. Less instability indicates less of a chance for thunder but could still see some isolated lightning strikes. 06z guidance indicates another quick moving mid level wave will move atop the frontal boundary which will likely lead to continued cloudiness and perhaps isolated showers along the back side of the front across the northern and middle portions of the CWA. Given drier air do not anticipate much /if any/ additional QPF across these areas today. As the front finally clears the area overnight tonight /Monday/...post frontal sfc high will quickly slide from the Great Lakes into the lower Northeast and ridge down the Appalachians. This will create a quick-building wedge into the area from the northeast with a noticeable wind shift and uptick in wind speeds. In addition...next push of lower level moisture will ensue. Wedge is expected to hang around throughout the day on Tuesday and will serve as the primary focus for spotty light showers...mainly across the northern and middle portion of the CWA. Given higher cloud cover across the east...temps may struggle to 50 where elsewhere should see highs in the mid 50s near 60. Wedge will continue through Tuesday night with the next surge of moisture/rain approaching the state from the west. Kovacik .LONG TERM /Tuesday Night through Sunday/... Strong high pressure will hold over the Gulf of Mexico keeping a west to southwest flow across the southeast U.S. Weak impulses will continue to move across the southeast keeping the risk of showers over mainly north Georgia through the long term. A cold front will move across the CWA Friday and into Saturday bringing a better chance of showers to the CWA. Slightly cooler air will spread across the CWA Saturday and Sunday bringing temperatures closer to normal. 17 && .AVIATION... 06Z Update... A mix of ceiling heights are expected overnight given persistent moist pattern along with scattered to widespread showers. Expect all sites to fluctuate between VFR/MVFR down to IFR and possibly LIFR...with the better chance for IFR/LIFR towards the latter part of the night. By daybreak and thru the morning...best chance for rain and lower ceilings will be across CSG and MCN. Ceilings and vsbys are expected to improve from north to south through the day with most all sites MVFR/VFR by afternoon and evening. A wedge will build in from the east at the end of this TAF cycle which is expected to bring in lower clouds once again overnight Monday. Winds will remain on the west side through today shifting from SW to NW around sunrise before then shifting to the East around 06z Tuesday. Wind speeds will remain generally between 5-10kts. //ATL Confidence...06Z Update... Low to medium on ceiling/vsby trends. High on remaining elements. Kovacik && .PRELIMINARY POINT TEMPS/POPS... Athens 69 45 51 41 / 40 50 40 10 Atlanta 62 48 53 46 / 30 40 40 10 Blairsville 60 42 53 45 / 30 50 40 20 Cartersville 58 45 54 46 / 30 40 30 20 Columbus 67 55 62 50 / 50 30 30 20 Gainesville 65 44 49 44 / 30 50 40 10 Macon 69 52 56 44 / 60 40 30 10 Rome 56 44 56 48 / 30 40 30 20 Peachtree City 64 49 56 46 / 40 40 30 10 Vidalia 70 53 59 48 / 80 30 30 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 AM EST this morning for the following zones: Banks...Barrow...Bartow...Butts...Carroll...Catoosa... Chattahoochee...Chattooga...Cherokee...Clarke...Clayton...Cobb... Coweta...Crawford...Dade...Dawson...DeKalb...Douglas...Fannin... Fayette...Floyd...Forsyth...Gilmer...Gordon...Gwinnett...Hall... Haralson...Harris...Heard...Henry...Jackson...Lamar...Lumpkin... Macon...Madison...Marion...Meriwether...Monroe...Murray... Muscogee...Newton...North Fulton...Oconee...Paulding...Pickens... Pike...Polk...Rockdale...Schley...South Fulton...Spalding... Stewart...Sumter...Talbot...Taylor...Towns...Troup...Union... Upson...Walker...Walton...Webster...White...Whitfield. && SHORT TERM...Kovacik LONG TERM....17 AVIATION...Kovacik
Hazardous weather outlook, Feb 12, 3:38 AM EST, 54 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 338 AM EST Mon Feb 12 2018 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-130845- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 338 AM EST Mon Feb 12 2018 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... A Flood Watch continues early this morning. For more information see the latest Flood Watch statement /ATLFFAFFC/. Otherwise no hazardous weather is expected for the rest of today and tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 7:51 PM EST | River Flood Warning | FFC | Whitfield | 65 hr |
| Feb 11, 10:58 PM EST | River Flood Warning | FFC | Cherokee | 24 hr |
| Feb 12, 7:11 AM EST | River Flood Warning | FFC | Floyd | 35 hr |
| Feb 12, 9:29 AM EST | River Flood Warning | FFC | Gordon | 39 hr |
| Feb 12, 12:08 PM EST | River Flood Warning | FFC | Floyd | 24 hr |
| Feb 12, 1:35 PM EST | River Flood Warning | FFC | Floyd | 5 days |
Nearby
River Flood Warnings in Georgia, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.